Advertisement

Ukrainian Mathematical Journal

, Volume 26, Issue 6, pp 614–623 | Cite as

Representation of the solutions of quasilinear differential-functional equations of neutral type

  • E. Yu. Romanenko
Article
  • 15 Downloads

Keywords

Neutral Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. N. Sharkovskii, “The uniqueness problem for the solutions of differential equations with deviating argument,” Mathematical Physics [in Russian], No. 8, Naukova Dumka, Kiev (1970).Google Scholar
  2. 2.
    A. N. Sharkovskii, “Smooth solutions of functional and differential-difference equations,” Proceedings of the Fifth International Conference on Nonlinear Oscillations [in Russian], Vol. 1, Izd. In-ta Matematiki AN UkrSSR, Kiev (1970).Google Scholar
  3. 3.
    V. M. Polishchuk and A. N. Sharkovskii, “Representation of the solutions of linear differential-difference equations of neutral type,” Differents. Urav.,9, No. 9 (1973).Google Scholar
  4. 4.
    G. P. Pelyukh and A. N. Sharkovskii, “The general solution of a certain class of nonlinear differential-functional equations of neutral type,” in: Approximate and Qualitative Methods in the Theory of Differential and Integral Equations [in Russian], Izd. In-ta Matematiki AN UkrSSR, Kiev (1973).Google Scholar
  5. 5.
    E. Yu. Romanenko, “Investigation of certain totally integrable differential-functional equations,” in: Functional and Differential-Difference Equations [in Russian], Izd. In-ta Matematiki AN UkrSSR, Kiev (1974).Google Scholar
  6. 6.
    G. A. Kamenskii, “On the existence and uniqueness of the solutions of differential-difference equations of neutral type,” Uch. Zap. MGU,8, No. 181 (1956).Google Scholar
  7. 7.
    G. P. Pelyukh, “Holomorphic solutions of nonlinear differential-difference equations,” in: Differential-Difference Equations [in Russian], Izd. In-ta Matematiki AN UkrSSR, Kiev (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • E. Yu. Romanenko
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations